MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).
 
Event or Problem Description
Elegance safety.It was reported that vessel dissection occurred.In (b)(6) 2023, the subject underwent treatment with the ranger drug coated balloons.The target lesion 1 was in the right proximal superficial femoral artery, right mid superficial femoral artery extending up to right distal superficial femoral artery with 6.0 mm proximal reference vessel diameter and 6.0 mm distal reference vessel diameter with lesion length of 220 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment with study device, pre-dilation was performed using 4 mm x 100 mm and 6 mm x 200 mm sterling pta balloons and 3 mm x 80 mm non-boston scientific balloon.Treatment of target lesion was performed by dilation using of two 6 mm x 150 mm ranger drug-coated balloons study devices.Post target lesion treatment was performed by placement of non-boston scientific stent and dilation using 6.0 mm x 150 mm sterling pta balloon.Following treatment, the final residual stenosis was noted to be 0%.Index procedure was performed on the same day.However, during treatment of target lesion 1, dissection of grade d was noted due to boston scientific (bsc) adjunctive device 6 mm x 200 mm sterling pta balloon.In response to the dissection, bailout stent was placed.Post treatment, the final residual stenosis was noted to be 0%.The complication was resolved on the same day and the subject was discharged on dual antiplatelet therapy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).D4 updated: 1.Model number/catalog number.2.Lot number from unknown to 0031728228.3.Expiration date from unknown to 05/30/2026.4.Unique identifier (udi) #.H4 device manufacture date updated.G4 premarket / 510(k) # updated.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17461965
Report Number2124215-2023-38349
Device Sequence Number2904889
Product Code LIT
UDI-Device Identifier08714729845478
UDI-Public08714729845478
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0031728228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityHispanic